Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A duality proof of a theorem of P. Hill


Author: Randall R. Holmes
Journal: Proc. Amer. Math. Soc. 123 (1995), 351-353
MSC: Primary 20K01; Secondary 20K30, 20K40
MathSciNet review: 1273497
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A duality argument is given to prove the equivalence of a recent theorem of P. Hill and the main step in Zippin's proof of Ulm's theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K01, 20K30, 20K40

Retrieve articles in all journals with MSC: 20K01, 20K30, 20K40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1273497-3
PII: S 0002-9939(1995)1273497-3
Article copyright: © Copyright 1995 American Mathematical Society